# SDR CALA2016082400577

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 98,012 hours, 15,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD20131A20121
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ILLUMINATING UNCOMMANDED AT RIGHT OVERWING SLIDE EXIT AREA.  REPLACE POWER SUPPLY AND BATTERY PACK M1554 FOR INTERMITTENT ILLUMINATION OF EXIT LIGHTS IN CABIN
